@article{Lenart_2011, author = {Lenart, Andrzej}, title = {Solutions of Direct Geodetic Problem in Navigational Applications}, journal = {TransNav, the International Journal on Marine Navigation and Safety of Sea Transportation}, volume = {5}, number = {4}, pages = {527-532}, year = {2011}, url = {./Article_Solutions_of_Direct_Geodetic_Problem_Lenart,20,324.html}, abstract = {Solutions of such navigational problems as positions from ranges, bearings and courses without any simplifications for a plane or a sphere, by an application of solutions of direct geodetic problem are pre-sented. The rigorous, rapid, non-iterative solution of the direct geodetic problem according to Sodano, for any length of geodesics, is attached.}, issn = {2083-6473}, publisher = {Gdynia Maritime University, Faculty of Navigation}, keywords = {Direct Geodetic Problem, Geodesic Line, Inverse Geodetic Problem, Direct Computation Form, Reference Ellipsoid, Geodesy} }